# SDR FDEA201502050452

- Difficulty date: February 5, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 935 hours, 26,684 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Keypad
- Part number: 285T08521
- Part serial: D03946
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR KEYPAD INOPERATIVE.  REMOVED AND REPLACED COCKPIT DOOR KEY PAD IAW AMM 52-54-01-2-2. OPS CHECKED GOOD IAW AMM 52-54-01-5-0.
